Is it OK to be 8 weeks later for a zoladex injection


I have had a letter from my hospital who say it's fine to have my zoladex injection 8 weeks late!!!! Surely not surely my body would start going back to normal and I'll be in more pain??!!! I have zoladex for stage 4 endometriosis and fibroids this will be my last and 2nd 3 month dose before surgery later this year

I don't think I should have to wait this long so any opinions would be appreciated


5 Replies

  • Why have you got to wait, what is the issue with doing it when due, my nurse at my gp surgery dies mine?

  • Hi they not said why I got to wait they seem to think it's fine and I'll be fine my go did do mine but they gave me prostate in my back and my Gynecologist wasn't happy with that he wanted zoladex in my stomach so now he does it I'm in pain already I can feel it wearing off so how am I gonna be in 8 weeks time I told the hospital all this bit they didn't even care it was overdue xx

  • I would say definitely not. I wouldn't stand for that. I always had the monthly ones but once I had a three monthly injection and after about 8 weeks the pain started back I just don't think it lasted and wore off. x

  • Thanks for that I feel better now I know others are saying the same as I'm thinking I'm gonna contact the GP tomorrow and get some answers

  • I have the three month zolodex in my tummy and the nurse at the gp does it. I literally call make an appointment and ask them to get the prescription ready. I wouldn't wait 8 weeks after the date! That sounds way too long!!

You may also like...